# SDR 2017FA0000403

- Difficulty date: February 13, 2017
- Submitted: August 9, 2017
- Operation: General aviation
- Aircraft: N91VB
- Make and model: Cessna 550
- Aircraft serial: 5500068
- Engine: Pwa JT15*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 310426701
- Condition: Failed
- Location: Lt Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL PUMP FAILED.  ON STARTING OF THE LEFT  ENGINE, NO TURBINE SPEED OR OIL PRESSURE INDICATED.
